Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012, Special Issue (2012), Article ID 532430, 19 pages.
Multiple Solutions for Degenerate Elliptic Systems Near Resonance at Higher Eigenvalues
We study the degenerate semilinear elliptic systems of the form , where is an open bounded domain with smooth boundary , the measurable, nonnegative diffusion coefficients , are allowed to vanish in (as well as at the boundary ) and/or to blow up in . Some multiplicity results of solutions are obtained for the degenerate elliptic systems which are near resonance at higher eigenvalues by the classical saddle point theorem and a local saddle point theorem in critical point theory.
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 532430, 19 pages.
First available in Project Euclid: 4 April 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
An, Yu-Cheng; Suo, Hong-Min. Multiple Solutions for Degenerate Elliptic Systems Near Resonance at Higher Eigenvalues. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 532430, 19 pages. doi:10.1155/2012/532430. https://projecteuclid.org/euclid.aaa/1365099939